# SDR SWAA2024041058033

- Difficulty date: March 1, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED FWD BS500H AND STR26L FWD CARGO COMPARTMENT 2024-165572<[01] EVALUATED CLIP LOCATED FWD BS500H AND STR26L FWD CARGO COMPARTMENT AND NOT FOUND ALLOWABLE DAMAGE IN B737-800 SRM 53-00-53-1A-2 CLIP MUST BE REPLACED. MEASURE OF CRACK IS: 1.729? TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N:A21144622 DUE DATE:29/MAR/24; REMOVED CLIP LOCATED FWD BS500H AND STR26L FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE ON ADJACENT AREA.;[02] REPLACED ANGLE-CLIP AND FASTENERS LOCATED FWD BS500H AND STR26L FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-10-02 ITEM 9; B737-800 SRM 51-40-02 AND DRAWING 143A7505; SHEET 108; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE-CLIP AND FASTENERS LOCATED FWD BS500H AND STR26L FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-10-02 ITEM 9; B737-800 SRM 51-40-02 AND DRAWING 143A7505; SHEET 108; REV -. SEE INDIVIDUAL SIGN OFF BELOW
